# SDR ZZDA2009411

- Difficulty date: December 22, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 4000 FEET, AIRCRAFT STRUCK A FLOCK OF BIRDS.  RETURNED BACK TO BWI AND LANDED AT APPROXIMATELY 108,700 LBS.  REMOVED DAMAGED SKIN, REMOVED DAMAGED FRAMES.  FABRICATED REPAIR SKIN & DOUBLERS IAW B717 SRM DRW SR95530006 & SRM 51.41.  INSTALLED 2 EACH FRAMES, REPAIR DOUBLER & SKIN SECTION IAW B717 SRM 51-41.  REF REPAIR SRM 53-10-01, REPAIR 8.
